# SDR ASAA2022082639686

- Difficulty date: August 26, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 23,716 hours, 7,438 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O MCDU SCREEN BLANKED WITH NO OTHER MESSAGES, CAME BACK ON AFTER SOME BIT, TEST AUTOMATICALLY PERFORMED. NO LOSS OF DATA OR LNAV/VNAV @ FL330 80 MILES SE OF AYZOL. GROUNDED - YES. UNIT BITE TEST GOOD. NO HISTORY.
